# SDR SWAA2025012977499

- Difficulty date: December 14, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CHORD FRAME ASSEMBLY ON FED CUTOUT SURROUND AT BS312; BETWEEN S-5L AND S-6L WL283.<[01] ACOMPLISHED REPAIR I.A.W M-22-153-01244 (737-NG - SWA - BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L) RECORD ON CCN TTG8Q00XN7SS;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
